# SDR AALA20170418006

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 69,300 hours, 11,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024092008
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT FLOOR PROXIMITY AISLE LIGHT AT SEAT 21HJ IS CRACKED.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-09.  OPERATIONAL CHECK GOOD.
